:00-10:00 :00-10:00 10:00-12:00	10/06/2024 Meeting point 9:00 AM Travel Trieste - Piran Field trip in Piran (Fonda fish farm: an example of aquaculture but also of sustainable tourism)	08:30-09:00	11/06/2024 Meeting point 8:30 AM Travel Trieste city centre - Adriatico Guesthouse (KASTLER Lecture Hall)	08:15-09:15	12/06/2024 Meeting point 8:15 AM Travel Trieste - Piran	08:30-09:00	13/06/2024 Meeting point 8:30 AM Travel Trieste city centre - Port		14/06/2024 Meeting point 8:30 AM Travel Trieste city centre - Adriatico Guesthouse
10:00-12:00	Field trip in Piran (Fonda fish farm: an example of aquaculture but also of	08:30-09:00		08:15-09:15	Travel Trieste - Piran	00:20 00:00			Travel Trieste city centre - Adriatico Guesthouse
	example of aquaculture but also of					08.30-03.00	Authority	08:30-09:00	(KASTLER Lecture Hall)
12:00 - 12:15		09:00-10:30	Živana Ninčević Gladan: Water Framework Directive WFD (2000/60/EC) and Marine Strategy Framework Directive MSFD (2008/56/ EC) in Croatia - IOR expertise (90 min)	09:15-10:45	Sustainable tourism - Ierneia Penca istituto ricerca di capodistria			09:00-10:00	Donata Canu Researcher at OGS Topic: How to understand and deal with climate risks Room: Kastler Lecture Hall
12:00 - 12:15				10:45-11:00	Coffee Break	- 09:00-12:30	Field trip to the Port Authority of the Adriatic Sea	10:00-10:30	Coffee Break
	Welcome at the Euro-Mediterranean University - EMUNI by the President and Director of the Center of Excellence of Sustainable Blue Economy		Coffee Break	11:15-12:00	Cécil Meulenberg, Institute for kinesiology research, Mediterranean institute for environmental studies Topic: Nature-based solutions			10:30-11:30	"Alice Affatati Post-doctoral researcher, OGS-UNITS Topic: Sounds and noise in the marine environment: EU standards and policies on the topic Room: Kastler Lecture Hall"
12:15-13:15	Lunch	11:00-12:00	Sanja Matić Skoko: Can Mediterranean fisheries fit into a framework of Common Fisheries Policy (CFP): Challenges and opportunities. (45-60 min)	12:00-12:45	Cécil Meulenberg - Nature-based solutions - INTERACTIVE SESSION	13:30-14:30	Lunch	11:30-12:30	Vinko Brandelj Environmental scientist Topic: Cross border response to marine pollution in the North Adriatic Sea : the NAMIRS project
13:15-14:15	Mounir Ghribi, Director of International Cooperation and Research Promotion at OGS / Director of Jean Monnet Center of Excellence on Sustainable Blue Economy at EMUNI Topic: Supporting tools for conflicts' resolution and decision making	12:00-13:00	Tanja Šegvić Bubić: Can blue growth and green solutions be achievable in EU aquaculture? (45-60 min)	12:45-13:45	Lunch	14:30-16:00	Julia Manning Associate Director, Senior Environmental Adviser, European Bank for Reconstruction Development - EBRD	12:30-:14:00	Lunch
14:15-15:45	Lenca Humerca Solar Ministry of the Environment and Spa al Planning of Slovenia Topic: Maritime Spatial planning - CASE STUDY	13:00-14:00	Lunch Break	13:45-14:45	Peter Medica, S3 team at the Slovenian Ministry of Cohesion and Regional Development TOPIC: Smart Specialization strategy		Topic: Sustainable Finance and blue economy Room: Kastler Lecture Hall	14:00-14:30	Networking session True Blue, Summer School, MarMED
15:45-17:00	Free time in Piran			14:45-16:15	Diana Rico Junior Researcher in EMUNI Topic: Blue Competence Framework / Open discussion on blue economy needs	16:00-17:30	loletta Pannocchia - PROMO PA, methodology to transfer knowledge to public administrations; science diplomacy; soft skills and innovative teaching method	14:30-16:00	Pierpaolo Campostrini General Director of CORILA - Consortium for the Coordination of Research on the Venice Lagoon System Topic: Maritime Spatial Planning, the EU Green Deal (EGD) and the UN SDGs Room: Kastler Lecture Hall
17:00-18:00	Travel Piran-Trieste	14:00-14:45	Nika Stagličić: Experiences with MPAs in Croatia: What kind of regulations are effective for the protection of coastal fish communities? (45 min)	16:15-17:00	Travel Piran-Trieste	17:30-18:00	Travel Adriatico Guesthouse (KASTLER Lecture Hall) - TRIESTE CITY CENTER	16:00-16:15	Award of certificates - closing ceremony
		14:45-15:45	Pero Tutman: Status of marine litter and monitoring programs, experiences from Croatia (60 min)					16:15-16:45	Goodbye cocktail
		15:45-16:30	Mišo Pavičić: Recreational Fisheries Insights: Data Collection in Croatia and the European Union! (45 min)					16:45-17:15	Travel Adriatico Guesthouse (KASTLER Lecture Hall) - TRIESTE CITY CENTER
		16:30-17:00	Q&A Travel Adriatico Guesthouse (KASTLER Lecture						
		17:00-17:30	Hall) - TRIESTE CITY CENTER						

Dinner at Hotel Savoia (address: Riva del

Mandracchio nr. 4, zip code: 34124, Trieste)

20:00-22:30